A relaxation-based probabilistic approach for PDE-constrained optimization under uncertainty with pointwise state constraints

Kouri, Drew P. ; Staudigl, Mathias ; Surowiec, Thomas M.

DOI: https://doi.org/10.1007/s10589-023-00461-8
URL: https://link.springer.com/article/10.1007/s10589-0...
Additional URL: https://www.researchgate.net/publication/368661041...
Document Type: Article
Year of publication: 2023
The title of a journal, publication series: Computational Optimization and Applications
Volume: 85
Issue number: 2
Page range: 441-478
Place of publication: New York, NY [u.a.]
Publishing house: Springer Science + Business Media
ISSN: 0926-6003 , 1573-2894
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematical Optimization (Staudigl 2023-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item